J Cardiovasc Dev Dis. 2021 Jun 7;8(6):67. doi: 10.3390/jcdd8060067.

ABSTRACT

Both cannabis and amphetamine are the most commonly used illegal substances worldwide and are associated with a number of adverse cardiovascular effects including transient coronary vasospasm. Here, we present the case of a 39-year-old male admitted to our institution with a 6-h history of severe chest pain and ST-segment elevation on the ECG. Coronary angiography on admission showed normal coronary arteries. The patient had a 14-year history of substance abuse, primarily amphetamine and cannabis, and was prescribed lisdexamfetamin (Aduvanz®) for attention deficit hyperactivity disorder (ADHD) for the past 2 years. A cardiac magnetic resonance (CMR) the following day showed widely distributed focal lesions of late gadolinium enhancement in mid- and sub-epicardial myocardium in the anterior, lateral and inferior walls, suggestive of chronic fibrotic lesions. There was no sign of acute myocardial edema. No viral cause was identified during a thorough investigation, including negative SARS-COV-2 and endomyocardial biopsy. Substance-abuse-induced coronary vasospasm leading to ST-segment elevation, myocardial damage with a rise and fall of cardiac TnT, as well as a slightly reduced left ventricular ejection fraction (48%) and regional wall motion abnormalities on echocardiography, was the most likely diagnosis.

PMID:34200122 | DOI:10.3390/jcdd8060067


Source: ncbi 2

Partage le savoir
Categories: Medical

error: Content is protected !!